Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 380, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 25, 2011, 2:03 PM CDT for Randolph County, Illinois; Sainte Genevieve County, Missouri. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2011, 2:03 PM CDT (19:03 UTC)
- Expired
- Jun 25, 2011, 2:23 PM CDT
- In force
- 20 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
The radar
The St Louis radar (KLSX), 117 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 1:06 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.1 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1082 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
038
WUUS53 KLSX 251903
SVRLSX
ILC157-MOC186-251945-
/O.NEW.KLSX.SV.W.0380.110625T1903Z-110625T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
203 PM CDT SAT JUN 25 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN RANDOLPH COUNTY IN SOUTHWEST ILLINOIS...
EAST CENTRAL STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 245 PM CDT
* AT 159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES NORTHEAST OF COFFMAN...OR 9 MILES SOUTH OF STE.
GENEVIEVE...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
CHESTER...ST. MARY...BREMEN...MINNITH...KASKASKIA...ROCKWOOD AND
WELGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3774 9019 3792 9022 3801 8969 3783 8966
3780 8969 3784 8974 3785 8979 3788 8981
3790 8985 3787 8990 3787 8994 3782 8999
3775 9005
TIME...MOT...LOC 1903Z 262DEG 17KT 3785 9007
WIND...HAIL 60MPH 1.50IN
$$
CARNEY2 follow-up statements
180
WWUS53 KLSX 251915
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
215 PM CDT SAT JUN 25 2011
ILC157-MOC186-251945-
/O.CON.KLSX.SV.W.0380.000000T0000Z-110625T1945Z/
RANDOLPH IL-STE. GENEVIEVE MO-
215 PM CDT SAT JUN 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
STE. GENEVIEVE AND SOUTH CENTRAL RANDOLPH COUNTIES UNTIL 245 PM
CDT...
AT 213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6
MILES SOUTHWEST OF ST. MARY...OR 10 MILES NORTHWEST OF PERRYVILLE...
MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
CHESTER...ST. MARY...BREMEN...KASKASKIA...ROCKWOOD AND WELGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3774 9019 3792 9022 3801 8969 3783 8966
3780 8969 3784 8974 3785 8979 3788 8981
3790 8985 3787 8990 3787 8994 3782 8999
3775 9005
TIME...MOT...LOC 1915Z 279DEG 18KT 3781 9001
WIND...HAIL 60MPH 1.50IN
$$
CARNEY164
WWUS53 KLSX 251923
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
223 PM CDT SAT JUN 25 2011
ILC157-MOC186-251933-
/O.CAN.KLSX.SV.W.0380.000000T0000Z-110625T1945Z/
RANDOLPH IL-STE. GENEVIEVE MO-
223 PM CDT SAT JUN 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL STE. GENEVIEVE
AND SOUTH CENTRAL RANDOLPH COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM.
LAT...LON 3774 9019 3792 9022 3801 8969 3783 8966
3780 8969 3784 8974 3785 8979 3788 8981
3790 8985 3787 8990 3787 8994 3782 8999
3775 9005
TIME...MOT...LOC 1923Z 279DEG 18KT 3780 8996
$$
CARNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 12:38 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 25, 12:38 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1238 PM CDT SAT JUN 25 2011 .DISCUSSION... /445 AM CDT SAT JUN 25 2011/ EARLY THIS MORNING...NWLY H500 FLOW EXISTED ACROSS THE AREA THANKS TO A H500 HI OVER THE SWRN CONUS. A SFC WRMFNT EXISTED FROM CNTRL KS-SWRN MO-NERN AR. A 50+ KT H850 JET EXISTED NOSING INTO SRN NEBRASKA WITH AN OLD MCV OVER SERN SD...WITH A WEAKER BRANCH OF THE H850 JET NOSING INTO ERN MO. THE STRONGER BRANCH OF THE H850 JET AND MCV HAS RESULTED IN A MATURE MCS OVER THE CORNHUSKER STATE... MOVING TO THE E. THE WEAKER H850 JET HAS ONLY GIVEN OUR AREA ISOLD-SCT TSRA. LOOK FOR TSRA ASSOCIATED WITH THE WEAKER H850 JET TO WEAKEN AFTER SUNRISE AND DISSIPATE OR EXIT TO THE SE...WHILE THE MATURE MCS OVER NEBRASKA SHOULD CONTINUE MOVING E AND BUILD SOMEWHAT S WITH THE VEERING OF THE STRONGER BRANCH OF THE H850 JET. THIS SHOULD RESULT IN A LARGELY QUIET MORNING FOR THE NRN FA...BUT INCREASING CHCS HEADING TOWARDS MIDDAY AND AFTERNOON AS LEFTOVERS FROM THIS MCS MOVE THRU AND SHOULD LAY OUT A BOUNDARY TO ACT AS A FURTHER FOCUS FOR LATE AFTERNOON AND EVENING. SEVERAL EXPLICIT MODELS SUGGEST POTENTIAL FOR DISCRETE FORMATION...BUT THIS WILL BE SHORT-LIVED WITH CONVECTION CONGEALING INTO A MORE LINEAR FORMATION AND THEN DRIVING THRU THE FA WHERE DAMAGING WIND THREAT WILL INCREASE INTO THE EARLY OVERNIGHT PERIOD. EARLY ON IN THE DEVELOPMENT OF THIS LATEST MCS FOR LATER TODAY (OR SHOULD IT BE RE-DEVELOPMENT OF AN OLD MCS) PARAMETERS SUGGEST BACKBUILDING POTENTIAL AND WILL HEIGHTEN HEAVY RAIN POTENTIAL...AND HAVE HIGHLIGHTED THAT IN FORECAST. SHOULD SEE ANOTHER DAY OF BELOW AVERAGE TEMPS TODAY...ESPECIALLY IN LIGHT OF MOSTLY CLOUDY SKIES AND RAIN POTENTIAL AND TENDED TO FAVOR COOLER METMOS NUMBERS FOR THE N...WHILE GOING WITH MORE OF A BLEND ELSEWHERE. SUNDAY WILL BE A BIT OF A MYSTERY...WITH MCS FROM TONIGHT EXPECTED TO EITHER BE GONE OR EXIT EARLY...AND ANY BOUNDARIES TO INITIALLY BE TO OUR S...BUT WITH A SYNOPTIC WRMFNT OVER THE FA THAT WILL BEGIN TO TAKE BACK ITS STATUS AS THE MAIN TSRA FOCUS LATER IN THE DAY. HAVE KEPT TOKEN POPS GOING FOR MOST AREAS THRU THE DAY...BUT WITH THE NEXT GREAT MCS EXPECTED TO BE SUNDAY NIGHT AND MONDAY MORNING AND PRIMARILY TO OUR N AND NE. IF THIS ALL PANS OUT AS EXPECTED... SHOULD SEE VERY WARM AND HUMID CONDITIONS RETURN SUNDAY AFTERNOON WITH HEAT INDEX VALUES TOPPING OUT AROUND 100F. THIS WILL CONTINUE FOR MOST AREAS FOR MONDAY AFTERNOON AS WELL. A CDFNT WILL DROP THRU MONDAY AFTERNOON AND NIGHT AND GIVE US ANOTHER ROUND OF TSRA. AFTER A BRIEF RESPITE ON TUESDAY WITH THE FRONT TO OUR S...IT WILL RISE AGAIN AS A WRMFNT ON TUESDAY NIGHT AND WEDNESDAY AND PROVIDE ANOTHER CHC FOR RAIN. ALL INDICATIONS ARE THAT BY LATE WEEK WE WILL SEE THE INFAMOUS SUMMERTIME BIG BUBBLE OF HI PRES MAKE ITS WAY INTO THE FA AND GIVE US A MORE PROLONGED PERIOD OF VERY WARM-HOT AND HUMID CONDITIONS WILL LIMITED CHCS FOR RAIN. STILL ABOUT FIVE DAYS AWAY BUT SOMETHING TO KEEP AN EYE ON. TES && .AVIATION... /1221 PM CDT SAT JUN 25 2011/ PRIMARY CONCERN WITH THIS SET OF TAFS IS TIMING AND LOCATION OF CONVECTION. A LINE OF STORMS WAS MOVING THROUGH KUIN AT TAF ISSUANCE WITH A SMALLER STORM CLUSTER LOCATED OVER CENTRAL MO. IT LOOKS LIKE ADDITIONAL THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON/EVENING NEAR A WARM FRONT THAT WAS LIFTING THROUGH SWRN MO. THUNDERSTORMS MAY ALSO REDEVELOP OVERNIGHT AS THE LOW LEVEL JET INCREASES AND INTERACTS WITH THE WARM FRONT...BUT THERE IS LOW CONFIDENCE ON TIMING AND LOCATION DUE TO UNCERTAINTY ABOUT WHERE THE WARM FRONT WILL BE LOCATED WHEN THE LLJ STARTS TO INCREASE. SELY WINDS WILL BECOME SLY TO SWLY AS THE WARM FRONT LIFTS NORTH OF THE TAF SITES. SPECIFICS FOR KSTL...VFR BETWEEN PERIODS OF THUNDERSTORMS. THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON/EVENING INVOF A WARM FRONT THAT WAS LIFTING THROUGH SWRN MO. THUNDERSTORMS MAY ALSO REDEVELOP OVERNIGHT AS THE LOW LEVEL JET INCREASES BUT THERE IS LOW CONFIDENCE ON TIMING. THERE IS ALSO A CHANCE OF THUNDERSTORMS TOMORROW AFTN BUT CONFIDENCE IS TOO LOW FOR MORE THAN A CB GROUP ATTM. SELY WINDS WILL BECOME SLY TO SWLY AS THE WARM FRONT LIFTS NORTH OF THE TAF SITES. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 25, 11:42 AM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1142 AM CDT SAT JUN 25 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1142 AM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY AND TONIGHT. STORMS MAY BE SEVERE AND CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH MONDAY NIGHT WITH MULTIPLE THUNDERSTORM COMPLEXES EXPECTED TO MOVE ACROSS THE AREA THROUGH MONDAY MORNING...AND THEN WITH A COLD FRONT MONDAY AFTERNOON AND NIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE DURING THIS TIME. THE CHANCE FOR THUNDERSTORMS RETURNS ON TUESDAY NIGHT AND WEDNESDAY AS A WARM FRONT LIFTS NORTH THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH TONIGHT...MAINLY FOR LATER THIS AFTERNOON AND EVENING. KANOFSKY
In the hours before
Local storm report, Jun 25, 8:29 AM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
829 AM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 AM HAIL LIBERTY 39.88N 91.11W
06/25/2011 M0.25 INCH ADAMS IL TRAINED SPOTTER
&&
KANOFSKYSpecial weather statement, Jun 25, 8:41 AM CDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 841 AM CDT SAT JUN 25 2011 MOZ018-019-251430- KNOX MO-LEWIS MO- 841 AM CDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LEWIS AND SOUTHEASTERN KNOX COUNTIES UNTIL 930 AM CDT... AT 836 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF PLEVNA...OR 9 MILES SOUTH OF EDINA...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NEWARK... LA BELLE... STEFFENVILLE... LEWISTOWN... EWING... MAYWOOD... MONTICELLO... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BYRD
Special weather statement, Jun 25, 9:00 AM CDT, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 900 AM CDT SAT JUN 25 2011 ILZ096-097-251445- BROWN IL-PIKE IL- 900 AM CDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BROWN AND NORTHEASTERN PIKE COUNTIES IN WEST CENTRAL ILLINOIS UNTIL 945 AM CDT... AT 858 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF GRIGGSVILLE...OR 14 MILES NORTH OF PITTSFIELD...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GRIGGSVILLE... PERRY... CHAMBERSBURG... VALLEY CITY... FLORENCE... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BYRD
Special weather statement, Jun 25, 11:56 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1156 AM CDT SAT JUN 25 2011 ILZ095>097-251745- ADAMS IL-BROWN IL-PIKE IL- 1156 AM CDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BROWN...ADAMS AND PIKE COUNTIES IN WEST CENTRAL ILLINOIS UNTIL 1245 PM CDT... AT 1151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF MENDON TO PLEASANT HILL...AND MOVING EAST AT 35 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... PITTSFIELD... CAMP POINT... GOLDEN... CLAYTON... BUCKHORN... GRIGGSVILLE... MOUNT STERLING... MARTINSBURG... BAYLIS... INDEPENDENCE... CHATTON... NEW SALEM... FISHHOOK... KELLERVILLE... LA PRAIRIE... TIME... MOUND STATION... PERRY... DETROIT... MILTON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KANOFSKY
Special weather statement, Jun 25, 12:45 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1245 PM CDT SAT JUN 25 2011 MOZ059-060-062-251830- FRANKLIN MO-GASCONADE MO-WARREN MO- 1245 PM CDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WARREN...GASCONADE AND NORTHWESTERN FRANKLIN COUNTIES UNTIL 130 PM CDT... AT 1241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DRAKE...OR 11 MILES NORTH OF OWENSVILLE... MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HERMANN... NEW HAVEN... UNION... WASHINGTON... ST. CLAIR... ROSEBUD... GERALD... BEAUFORT... TRELOAR... MARTHASVILLE... DUTZOW... PARKWAY... BERGER... LESLIE... NOSER MILL... LYON... HOLSTEIN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KANOFSKY
Special weather statement, Jun 25, 1:54 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 154 PM CDT SAT JUN 25 2011 ILZ079-MOZ075-251945- RANDOLPH IL-STE. GENEVIEVE MO- 154 PM CDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STE. GENEVIEVE AND SOUTHERN RANDOLPH COUNTIES UNTIL 245 PM CDT... AT 150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COFFMAN...OR 11 MILES SOUTHWEST OF STE. GENEVIEVE...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CHESTER... ST. MARY... BREMEN... RIVER AUX VASES... MINNITH... KASKASKIA... ROCKWOOD... WELGE... NEW PALESTINE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CARNEY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 5:47 AM CDT | Severe Thunderstorm Warning | LSX | Randolph | 16 min |
| Jun 25, 8:22 AM CDT | Severe Thunderstorm Warning | LSX | Pike | 16 min |
| Jun 25, 11:50 AM CDT | Areal Flood Advisory | LSX | Adams | 6 hr |
| Jun 25, 1:09 PM CDT | Areal Flood Advisory | LSX | Macoupin | 5 hr |
| Jun 25, 9:09 AM CDT | Areal Flood Advisory | LSX | Knox, Lewis | 6 hr |
| Jun 25, 3:24 PM CDT | River Flood Warning | LSX | Lewis | 5 days |
| Jun 25, 3:24 PM CDT | River Flood Warning | LSX | Marion | 31 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.